Optimal exploitation of two competing size-structured populations

Davydov AA & Platov AS (2014). Optimal exploitation of two competing size-structured populations. Proceedings of the Steklov Institute of Mathematics 287 (1): 49-54. DOI:10.1134/S0081543814090053.

Full text not available from this repository.

Abstract

For a model describing the dynamics of two competing size-structured populations under chosen intensities of their exploitation, the existence and uniqueness of a stationary solution is proved. It is shown that there exist exploitation intensities that maximize a given profit functional on the stationary solution corresponding to them.

Item Type: Article
Uncontrolled Keywords: Size-structured population; Optimal exploitation; Stationary solution
Research Programs: Advanced Systems Analysis (ASA)
Bibliographic Reference: Proceedings of the Institute of Mathematics; 287(1):49-54 (November 2014)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 08:50
Last Modified: 14 Sep 2016 08:21
URI: http://pure.iiasa.ac.at/10799

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313